Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 7, NWS Omaha, NE

June 4, 2015Nemaha County, Pawnee County, Richardson County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 4, 2015, 6:25 PM CDT for Nemaha County, Pawnee County, Richardson County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 6:25 PM CDT (23:25 UTC)
Expired
Jun 4, 2015, 10:30 PM CDT
In force
4 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Nemaha County, NE, Pawnee County, NE, Richardson County, NE

The radar

The Topeka radar (KTWX), 135 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 042325
FFWOAX
NEC127-133-147-050330-
/O.NEW.KOAX.FF.W.0007.150604T2325Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
625 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
  SOUTHERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  PAWNEE COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 1030 PM CDT
    
* AT 624 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE AND ONE 
  HALF INCHES OF RAIN HAS ALREADY FALLEN...AND AN ADDITIONAL ONE TO 
  TWO INCHES ARE RAIN MAY STILL OCCUR. VERY HEAVY RAINS HAVE ALSO 
  FALLEN OVER THE PREVIOUS 24 HOURS. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FALLS CITY...PAWNEE CITY...HUMBOLDT...TABLE ROCK...VERDON...
  STELLA...SHUBERT...RULO...DU BOIS...DAWSON...SALEM...BURCHARD...
  STEINAUER...LEWISTON...PRESTON...BARADA...CAMP CORNHUSKER...THE
  HIGHWAY 75 AND 8 JUNCTION...7 MILES SOUTH OF AUBURN AND 8 MILES
  SOUTH OF JOHNSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 221.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
      4028 9555 4026 9555 4024 9550 4018 9548
      4010 9540 4004 9542 4000 9532 4000 9605

$$

DEWALD
2 follow-up statements
168 
WGUS73 KOAX 050047
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
747 PM CDT THU JUN 4 2015

NEC127-133-147-050330-
/O.CON.KOAX.FF.W.0007.000000T0000Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHARDSON NE-NEMAHA NE-PAWNEE NE-
747 PM CDT THU JUN 4 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
RICHARDSON...SOUTHERN NEMAHA AND PAWNEE COUNTIES...

AT 745 PM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT 
PRODUCED HEAVY RAIN WERE MOVING OUT OF THE AREA WITH LIGHT RAIN 
SHOWERS ENDING. RAIN ESTIMATES SUGGEST THAT ONE TO TWO INCHES OF 
RAIN HAD FALLEN ACROSS PARTS OF THE WARNED AREA. THIS IS IN THE SAME 
AREA THAT HAS PREVIOUSLY EXPERIENCED VERY HEAVY RAIN OVER THE LAST 
24 HOURS. THERE MAY BE SEVERAL DRY HOURS AFTER THE LIGHT SHOWERS END 
THROUGH 830 PM...BUT ADDITIONAL THUNDERSTORMS MAY MOVE INTO THE 
REGION LATER TONIGHT. 

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... FALLS 
CITY...PAWNEE CITY...HUMBOLDT...TABLE ROCK...VERDON...STELLA... 
SHUBERT...RULO...DU BOIS...DAWSON...SALEM...BURCHARD...STEINAUER... 
LEWISTON...PRESTON...BARADA...CAMP CORNHUSKER...THE HIGHWAY 75 AND 8 
JUNCTION...7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 221.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
      4028 9555 4026 9555 4024 9550 4018 9548
      4010 9540 4004 9542 4000 9532 4000 9605

$$

DEWALD
667 
WGUS73 KOAX 050332
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT THU JUN 4 2015

NEC127-133-147-050340-
/O.EXP.KOAX.FF.W.0007.000000T0000Z-150605T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHARDSON NE-NEMAHA NE-PAWNEE NE-
1032 PM CDT THU JUN 4 2015

...THE FLASH FLOOD WARNING FOR RICHARDSON...SOUTHERN NEMAHA AND
PAWNEE COUNTIES HAS EXPIRED...

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA THROUGH 
MIDNIGHT...BUT THEY DO APPEAR TO BE MOVING. WILL WILL CONTINUE TO 
MONITOR FOR AREAS THAT MAY POSE A PERSISTENT FLASH FLOOD THREAT. BUT 
FOR NOW...THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN EFFECT WILL 
BE ALLOWED TO EXPIRE. A FLASH FLOOD WATCH DOES REMAIN IN EFFECT FOR 
THE AREA TONIGHT. 

LAT...LON 4010 9646 4026 9646 4026 9607 4041 9606
      4028 9555 4026 9555 4024 9550 4018 9548
      4010 9540 4004 9542 4000 9532 4000 9605

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:24 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 4, 6:24 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
624 PM CDT THU JUN 4 2015

.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015

POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS TONIGHT REMAINS THE
PRIMARY FORECAST CONCERN.

AS WAS THE CASE YESTERDAY...EXACT AREAS OF HEAVY RAIN WILL AGAIN BE
COMPLICATED BY MORNING CONVECTION AND RESULTANT OUTFLOW AND
MESOSCALE BOUNDARIES. THIS AFTERNOON WE ARE ALREADY SEEING SCATTERED
SHOWERS/STORMS FIRING IN CENTRAL AND SOUTHEAST NEBRASKA WHERE WEAK
MID LEVEL IMPULSE WAS TAPPING ELEVATED INSTABILITY ABOVE RELATIVELY
STABLE POST-COMPLEX SURFACE LAYER. THESE STORMS WILL LIKELY CONTINUE
INTO THE EVENING...AND COULD BECOME BETTER ORGANIZED AS SHEAR
PARAMETERS BECOME MORE FAVORABLE AS MID LEVEL JET SEGMENT
OVERSPREADS THE AREA. SPOTTY HEAVY RAINS COULD OCCUR WITH
THESE...AND PERHAPS SOME HAIL GIVEN A LITTLE BETTER ORGANIZATION
WITH TIME.

BELIEVE BETTER CHANCE FOR HEAVY RAIN AND POTENTIALLY STRONGER STORMS
WILL COME LATER IN THE EVENING AND OVERNIGHT. SURFACE-BASED
INSTABILITY WAS INCREASING MARKEDLY IN NORTHWEST KANSAS JUST SOUTH
OF THE NEBRASKA BORDER...COINCIDENT WITH LOW LEVEL CONVERGENCE NEAR
TRIPLE POINT INTERSECTION OF COOL FRONT TO THE NORTHEAST AND WARM
FRONT DRAPED EAST THEN SOUTHEAST ACROSS KANSAS. AS STORMS DEVELOP IN
THAT AREA LATER TODAY...EXPECT AN EASTWARD DRIFT/DEVELOPMENT ALONG
NORTHWARD-MOVING WARM FRONT...WORKING INTO SOUTH CENTRAL NEBRASKA
THIS EVENING AND EVENTUALLY OUR AREA LATER TONIGHT. STRENGTHENING
LOW LEVEL JET WILL ONCE AGAIN MAINTAIN STORMS AS THEY MOVE THROUGH
EASTERN NEBRASKA AND SOUTHWEST IOWA. A COUPLE OF SCHOOLS OF
THOUGHT ON EXACT TRACK IS OFFERED BY MODEL OUTPUT...WITH VARIOUS
SYNOPTIC MODELS KEEPING MOST CONVECTION IN NORTHERN KANSAS...AND
HI-RES MESOSCALE OUTPUT PLACING AXIS FARTHER NORTH INTO NEBRASKA.
AM THINKING WARM FRONT WILL LIFT TO NEAR THE KANSAS/NEBRASKA
BORDER THIS EVENING...WITH HIGH THETA-E SURFACE AIR RIDING NORTH
ALONG FRONTAL SLOPE INTO EASTERN NEBRASKA. THIS WILL INCREASE BOTH
THE RAIN AND SEVERE POTENTIAL ACROSS OUR AREA LATER THIS EVENING
AND OVERNIGHT. HAIL WILL BE PRIMARY SEVERE THREAT NORTH OF WARM
FRONT...BUT IF FRONT LIFTS FARTHER NORTH...DAMAGING WINDS COULD
OCCUR IN SOUTHEAST NEBRASKA. AND THERE WILL BE AT LEAST A SMALL
CHANCE FOR AN ISOLATED TORNADO NEAR THE WARM FRONT DURING THE
EVENING.

HEAVY RAIN POTENTIAL WILL INCREASE WITH TIME OVERNIGHT AS WELL. HIGH
PRECIPITABLE WATER VALUES COMBINED WITH LOW LEVEL JET BECOMING MORE
SOUTHWESTERLY WITH TIME PAST MIDNIGHT SUGGESTS TRAINING OF STORMS
LEADING TO POTENTIALLY COPIOUS RAIN AMOUNTS. A COMBINATION OF HI-RES
MODEL OUTPUT SUGGESTS AREAS ALONG HIGHWAY 30 AND INTERSTATE 80 IN
NEBRASKA...AND ACROSS THE FOUR SOUTHWEST IOWA COUNTIES...WILL SEE
THE HIGHEST POTENTIAL FOR HEAVY RAIN...WITH STORMS DRIFTING
SOUTHEAST LATE TONIGHT INTO FRIDAY MORNING.

EXPECT ACTIVITY TO MOVE OFF TO THE EAST BY LATE MORNING FRIDAY...BUT
LINGERING SHOWERS/STORMS WILL CERTAINLY BE POSSIBLE IN OUR SOUTH
THROUGH MUCH OF THE DAY. ATTENTION THEN TURNS TO ANOTHER MID LEVEL
IMPULSE RIDING OUT OF THE ROCKIES TO INDUCE MORE CONVECTION FRIDAY
NIGHT INTO SATURDAY. SAME SCENARIO IS FORECAST SATURDAY NIGHT INTO
SUNDAY. HOWEVER UPPER LOW SINKING INTO THE SOUTHWEST STATES WILL
ALLOW HEIGHTS TO RISE IN THE PLAINS EACH DAY...WHICH SHOULD
EFFECTIVELY SHUNT HIGHEST RAIN/CONVECTIVE POTENTIAL A LITTLE NORTH
EACH NIGHT. THUS EXPECT NORTHEAST NEBRASKA TO SEE BEST BET FOR
STORMS FRIDAY NIGHT INTO SATURDAY...AND PERHAPS SOUTHERN SOUTH
DAKOTA ON SATURDAY NIGHT. STILL WILL BE SEEING HIGH PRECIPITABLE
WATER AND INSTABILITY VALUES...ALONG WITH NOCTURNAL LOW LEVEL JET.
SO FAVORABLE CONDITIONS SHOULD BE IN PLACE THROUGH SUNDAY FOR BOUTS
OF HEAVY RAIN THAT WILL FAVOR THE NIGHTTIME HOURS.

DURING THE DAY SUNDAY...A COLD FRONT IS FORECAST TO SWEEP SOUTH IN
WAKE OF MORNING MID LEVEL SHORTWAVE. FRONT SHOULD BE OVER OUR
SOUTHERN CWA IN THE AFTERNOON WHEN/WHERE HIGH INSTABILITY WILL
RESIDE AS TEMPERATURES CLIMB WELL INTO THE 80S. MAY BE THE LAST
CHANCE FOR STORMS...AT LEAST FOR A DAY OR SO...SUNDAY AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015

THE LONGER TERM PERIOD WILL BEGIN WITH MID LEVEL TROUGH SWINGING
THROUGH THE PLAINS...DRIVING A COLD FRONT SOUTH OF OUR AREA SUNDAY
NIGHT. LINGERING STORMS FROM SUNDAY AFTERNOON COULD AFFECT THE
SOUTHERN CWA...BUT OTHERWISE A MAINLY DRY PERIOD IS EXPECTED FOR A
COUPLE OF DAYS TO BEGIN THE WEEK. GENERALLY NORTHWEST FLOW ALOFT IS
FORECAST INTO TUESDAY BEFORE FLAT UPPER RIDGING OOZES THROUGH THE
PLAINS WITH WEST-SOUTHWEST FLOW FOLLOWING BY WEDNESDAY NIGHT. WILL
REINTRODUCE THUNDERSTORMS INTO THE FORECAST WHEN THAT
OCCURS...OTHERWISE WILL KEEP THINGS GENERALLY DRY AND WARM.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 PM CDT THU JUN 4 2015

SCATTERED THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE THROUGH
THE EVENING ACROSS EASTERN NEBRASKA. KLNK IS MOST LIKELY TO SEE
SCATTERED STORMS THROUGH 06Z. SOME OF THESE COULD ROLL INTO KOMA
BEFORE 06Z. HOWEVER STORMS DEVELOPING IN CENTRAL OR WESTERN
NEBRASKA ARE FORECAST TO MOVE INTO EASTERN NEBRASKA BETWEEN 06Z
AND 12Z...AND COULD AFFECT ALL TAF SITES. MVFR CIGS/VSBYS WILL BE
COMMON IN STORMS...BUT IFR CONDITIONS ARE CERTAINLY POSSIBLE.
STORMS ARE FORECAST TO SLIDE SOUTHEAST OF TAF SITES AFTER
12Z...WITH VFR CONDITIONS TO FOLLOW BY 18Z.

&&

.HYDROLOGY...
ISSUED AT 335 PM CDT THU JUN 4 2015

HEAVY RAIN RESULTED FROM OVERNIGHT AND MORNING THUNDERSTORMS IN
SOUTHEAST NEBRASKA. WIDESPREAD 1 TO 2 INCH AMOUNTS WERE
RECEIVED...WITH REPORTS OF 3 TO 5 INCH AMOUNTS COMMON IN PARTS OF
SOUTHEAST NEBRASKA. THUS THAT AREA IS PRIMED FOR ADDITIONAL FLOODING
WHEN ADDITIONAL RAINS OCCUR. ALREADY SEEING AN INCREASE IN COVERAGE
OF STORMS THIS AFTERNOON...JUST NORTH OF WHERE HEAVIEST RAINS FELL
OVERNIGHT. AND WITH SOME AGREEMENT AMONG HI-RES MESOSCALE MODELS
SUGGESTING ALONG AND JUST NORTH OF INTERSTATE 80 IN NEBRASKA WILL SEE
THE HEAVIEST RAINS OVERNIGHT...HAVE EXPANDED FLOOD WATCH NORTH AS
WELL...TO INCLUDE THE OMAHA METRO AND FOUR SOUTHWEST IOWA COUNTIES.

VARIOUS MODEL QPF FORECAST SUGGEST 1 TO 2 INCHES OF RAIN ARE
POSSIBLE OVERNIGHT. HOWEVER PRECIPITABLE WATER VALUES OVER 1.7
INCHES AND FAVORABLE LOW LEVEL JET POSITIONING SUGGEST EFFICIENT
RAIN-PRODUCING TRAINING STORMS THAT COULD EASILY DUMP SPOTTY 5+ INCH
RAINS AGAIN TONIGHT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR NEZ050>053-
     065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR IAZ079-080-090-
     091.

&&

SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...DERGAN
HYDROLOGY...DERGAN
Hazardous weather outlook, Jun 4, 4:36 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
436 PM CDT THU JUN 4 2015

IAZ079-080-090-091-NEZ050>053-065>068-078-088>093-051145-
MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
436 PM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

A FLASH FLOOD WATCH IS POSTED THROUGH FRIDAY MORNING. AND THERE IS
A SLIGHT CHANCE FOR SEVERE STORMS PRODUCING LARGE HAIL AND
DAMAGING WINDS.

THUNDERSTORMS IN SOUTHEAST NEBRASKA AT LATE AFTERNOON AND EVENING
WILL AFFECT AREAS THAT HAD HEAVY RAIN FROM EARLY THURSDAY STORMS.
THUS THE THREAT OF FLOODING OR FLASH FLOODING IS HIGH THERE. THERE
IS A SMALL CHANCE FOR LARGE HAIL WITH THESE STORMS AS WELL.

MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN
NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN
NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. THESE STORMS WILL PRODUCE
HEAVY RAIN AS THEY MOVE THROUGH THE AREA...WITH SOME AREAS
RECEIVING 2 OR 3 INCHES OF RAIN...AND LOCALLY MORE. LARGE HAIL AND
DAMAGING WINDS COULD ALSO OCCUR WITH THE STRONGEST STORMS.

THE HEAVIEST RAINS SHOULD BE MOVING EAST OR SOUTHEAST OF SOUTHWEST
IOWA DURING THE MORNING FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE
WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS
AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN
WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE
WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS.

A COLD FRONT DROPPING SOUTH SUNDAY AFTERNOON IS EXPECTED TO ENTER
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA DURING THE HEAT OF THE
AFTERNOON. HIGH INSTABILITY WILL BE AVAILABLE FOR THESE
STORMS...SO SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT OR FRIDAY.

IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-051145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE-
PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-
436 PM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS WILL AFFECT NORTHEAST NEBRASKA AND WEST
CENTRAL TONIGHT INTO FRIDAY MORNING. SOME OF THE STRONGEST STORMS
COULD PRODUCE LARGE HAIL OR DAMAGING WINDS.

MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN
NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN
NEBRASKA AND WESTERN IOWA OVERNIGHT. THESE STORMS WILL PRODUCE
HEAVY RAIN AS THEY MOVE THROUGH THE AREA...BUT THE HEAVIEST RAIN
SHOULD REMAIN SOUTH OF THE OUTLOOK AREA. HOWEVER LARGE HAIL AND
DAMAGING WINDS COULD OCCUR WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE
WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS
AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN
WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE
WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Special weather statement, Jun 4, 3:30 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
330 PM CDT THU JUN 4 2015

NEZ065-066-078-089-042115-
SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
330 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...NORTHWESTERN
GAGE...SOUTHWESTERN LANCASTER AND SOUTHEASTERN SEWARD COUNTIES UNTIL
415 PM CDT...

AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DORCHESTER...OR 29 MILES SOUTHEAST OF YORK...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN LINCOLN...CRETE...WILBER...HICKMAN...FRIEND...FIRTH...
DORCHESTER...CORTLAND...HALLAM...ROCA...DENTON...SPRAGUE...STAGECOACH
STATE RECREATION AREA...BLUESTEM STATE RECREATION AREA...WALNUT CREEK
RECREATION AREA AND OLIVE CREEK STATE RECREATION AREA.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 37 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4052 9728 4066 9729 4078 9663 4045 9657
TIME...MOT...LOC 2029Z 261DEG 27KT 4059 9717

FOBERT
Local storm report, Jun 4, 5:14 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     FLASH FLOOD      CORTLAND                40.51N 96.71W
06/04/2015                   GAGE               NE   EMERGENCY MNGR

            WATER BEGINNING TO MOVE OVER ROADWAY ON HIGHWAY 77.

&&

VDEWALD
Local storm report, Jun 4, 5:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
535 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLASH FLOOD      HICKMAN                 40.62N 96.63W
06/04/2015                   LANCASTER          NE   BROADCAST MEDIA

            HICKMAN CITY PARK UNDER WATER.

&&

VDEWALD
Local storm report, Jun 4, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
624 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLOOD            FAIRBURY                40.14N 97.18W
06/04/2015                   JEFFERSON          NE   EMERGENCY MNGR

            LITTLE BLUE RIVER OUT OF ITS BANKS IN FAIRBURY.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:28 AM CDTSpecial Weather StatementOAXSaline32 min
Jun 4, 12:33 AM CDTSpecial Weather StatementOAXPawnee42 min
Jun 4, 12:41 AM CDTSevere Thunderstorm WarningOAXPawnee34 min
Jun 4, 12:57 AM CDTSpecial Weather StatementOAXRichardson33 min
Jun 4, 1:02 AM CDTSpecial Weather StatementOAXSaline, Seward43 min
Jun 4, 1:17 AM CDTSpecial Weather StatementOAXPawnee28 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryOAXPawnee, Richardson3 hr
Jun 4, 1:46 AM CDTSpecial Weather StatementOAXLancaster44 min
Jun 4, 2:10 AM CDTFlash Flood WarningOAXRichardson3 hr
Jun 4, 2:33 AM CDTSpecial Weather StatementOAXRichardson42 min
Jun 4, 5:42 AM CDTSpecial Weather StatementOAXSaline33 min
Jun 4, 5:54 AM CDTSevere Thunderstorm WarningOAXJefferson, Saline36 min
Jun 4, 6:29 AM CDTSpecial Weather StatementOAXJefferson, Saline31 min
Jun 4, 7:01 AM CDTSpecial Weather StatementOAXGage, Johnson, Otoe29 min
Jun 4, 7:03 AM CDTSpecial Weather StatementOAXGage42 min
Jun 4, 7:36 AM CDTSpecial Weather StatementOAXNemaha, Otoe39 min
Jun 4, 8:14 AM CDTSpecial Weather StatementOAXGage, Jefferson46 min
Jun 4, 8:41 AM CDTRiver Flood WarningOAXSaline6 days
Jun 4, 9:00 AM CDTAreal Flood WarningOAXJefferson, Saline3 hr
Jun 4, 9:01 AM CDTSpecial Weather StatementOAXGage, Pawnee44 min
Jun 4, 9:03 AM CDTAreal Flood WarningOAXJohnson, Pawnee, Richardson3 hr
Jun 4, 10:09 AM CDTRiver Flood WarningOAXLancaster35 hr
Jun 4, 10:18 AM CDTRiver Flood WarningOAXRichardson67 hr
Jun 4, 12:47 PM CDTRiver Flood WarningOAXNemaha45 hr
Jun 4, 1:14 PM CDTFlash Flood WatchOAXButler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more17 hr
Jun 4, 2:09 PM CDTRiver Flood WarningOAXGage5 days
Jun 4, 3:30 PM CDTSpecial Weather StatementOAXSaline45 min
Jun 4, 4:33 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline, Seward4 hr
Jun 4, 4:49 PM CDTRiver Flood WarningOAXRichardson64 hr
Jun 4, 5:25 PM CDTFlash Flood WarningOAXJohnson3 hr
Jun 4, 6:40 PM CDTRiver Flood AdvisoryOAXJefferson25 hr

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.